# SDR CALA2025031002655

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL AREA STA 663 LBL 24 VAPOR WEB IS CRACKED. (REF AAR N/R 9939252) ACCOMPLISHED INTERIM PATCH REPAIR AT STA 663 LBL 24 MAIN WHEEL VAPOR VARRIER IN REF TO SRM 57-10-10-2R-2. THIS INTERIM REPAIR REQUIRES A DVI INSPECTION EVERY 3,000 FLIGHT CYCLES. WORK ACCOMPLISHED BY V949776. ECRA 5710-02560. ACCOMPLISHED INTERIM PATCH SRM 57-10-10-2R-2 REPAIR THIS INTERIM REPAIR REQUIRES A DVI INSPECTION EVERY 3000 FLIGHT CYCLES PER SFR INFORMATION INPUT ONLY, NOT AN SDR DIP 53-DIP PER SRM USED DAMAGE LIMITS NEED TO BE VERIFIED BEFORE DIP CAN BE APPROVED. ECRA LISTED IS NOT NEEDED IS SRM REPAIR WAS PERFORMED. ACCOMPLISHED INTERIM PATCH REPAIR AT STA 663 LBL 24 MAIN WHEEL VAPOR BARRIER, IN REF TO SRM 57-10-10-22-2 REPAIR THIS INTERIM REPAIR REQUIRES A DVI INSPECTION EVERY 3000 FLIGHT CYCLES. REFERENCE DIP NO, CRACK LENGTH WAS 6" AND WIDTH WAS LESS THAN 1/16"
